# SDR CA060318002

- Difficulty date: March 12, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 601R7520617
- Part serial: 1151
- Condition: Failed
- Location: Nlg
- Part time: 2,507 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) A GEAR DISAGREE MESSAGE ON EICAS ALONG WITH MASTER WARNING AFTER GEAR DOWN SELECTION.  ON INVESTIGATION, IT WAS NOTED NLG DID NOT SHOW DOWN AND LOCKED.  DOING A FLY BY, CONTROL TOWER WAS ABLE TO VERIFY THE NLG WAS NOT DOWN.   CREW PROCEEDED WITH QRH PROCEDURES AND ACTIVATED MANUAL RELEASE HANDLE WITHOUT OBTAINING THE DESIRED RESULT.  THE MLG HANDLE WAS THEN CYCLED AND ONLY THEN DID THE GEAR INDICATE DOWN AND LOCKED.  AN EMERGENCY WAS DECLARED. THE AIRCRAFT LANDED WITHOUT FURTHER EVENT. MAINTENANCE REPLACED THE NLG SELECTOR VALVE AND UPLOCK ACTUATOR.  ALL SUBSEQUENT CHECKS IAW AMM.  AIRCRAFT WAS RELEASED BACK TO SERVICE.  NLG UPLOCK ACTUATOR P/N 1660-103, S/N NGL10329/99 TSN 15283.42 (TC NR20060318002)
